# SDR F3LA96064

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 65C807351
- Condition: Corroded
- Location: Bs 920-960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION 9C53-107-02) THROUGH R/T MOP SILL, BS 920-960, RBL 60, WL 208.  FOUND R/T MOP SILL (CREASE BEAM) CORRODED OUT OF LIMITS PER SRM 53-10-3.  REMOVED AND REPLACED MOP SILL AT BS 920-960, RBL 60, WL 208 PER SRM 51-30-02.  (M)
